World FM Programme Schedule for Thursday

  2:45pm NZDT 
Thu, 23 Nov 2017 
01:45 UTC 
Thu, 23 Nov 2017 
  Home | Playing Now | Playlist | Programmes | Schedule | Studio | Coverage | About | Mobile Apps | Links | Events | Requests | Listen | Listen Again |
Schedule for Thursday

Midnight (11:00 UTC)World FM Random Play
A random selection from our world music library, with the latest world news each hour.
8:00am (19:00 UTC)World News
World News from VOA or Feature Story News
8:05am (19:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
8:30am (19:30 UTC)Loh Down on Science
The Loh Down on Science is a fun way to get your daily dose of science in less than two minutes. The programme explains the world of science to you with a dash of humor. Hosted by writer/performer and Caltech alumna Sandra Tsing Loh, it’s a programme for those who love science as well as those who avoid it.
8:32am (19:32 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
9:00am (20:00 UTC)World News
World News from VOA or Feature Story News
9:05am (20:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
10:00am (21:00 UTC)World News
World News from VOA or Feature Story News
10:05am (21:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
Midday (23:00 UTC)World News
World News from VOA or Feature Story News
12:05pm (23:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
1:00pm (00:00 UTC)The World
A 10 minute summary of the days world events from Australian Independent Radio News in conjunction with Feature Story News Network.
1:10pm (00:10 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
1:58pm (00:58 UTC)Science and the Sea/EarthDate
Marine and Earth Science podcasts
2:00pm (01:00 UTC)Sunday Bandstand
Join Chris Helme with music from the world of brass bands, from Yorkshire, Lancashire, Greater Manchester and even as far afield as the USA. From Phoenix Radio 96.7 FM in Calderdale, where it airs on Sunday, hence the name.
2:05pm (01:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
4:00pm (03:00 UTC)WIA National News
From VK1WIA The Wireless Institute of Australia presents 30 minutes of news of interest to active amateurs residing in Australia and around the globe.
4:30pm (03:30 UTC)HRi: Hobart Radio International
From Tasmania, Australia, shortwave news and entertainment from Down Under.
5:00pm (04:00 UTC)World News
World News from VOA or Feature Story News
5:05pm (04:05 UTC)Climate Connections
Climate Connections is a daily public radio series produced by the Yale Center for Environmental Communication (YCEC). The series aims to help radio listeners understand how climate change is impacting our lives and what diverse people and organizations are doing to reduce the associated risks.
5:07pm (04:07 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
6:00pm (05:00 UTC)The World
A 10 minute summary of the days world events from Australian Independent Radio News in conjunction with Feature Story News Network.
6:10pm (05:10 UTC)Loh Down on Science
The Loh Down on Science is a fun way to get your daily dose of science in less than two minutes. The programme explains the world of science to you with a dash of humor. Hosted by writer/performer and Caltech alumna Sandra Tsing Loh, it’s a programme for those who love science as well as those who avoid it.
6:12pm (05:12 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
6:58pm (05:58 UTC)Science and the Sea/EarthDate
Marine and Earth Science podcasts
7:00pm (06:00 UTC)Radio Six: The Lively Lounge
Tony Currie with an hour of the best pop instrumentals of the past half century.
8:00pm (07:00 UTC)World News
World News from VOA or Feature Story News
8:05pm (07:05 UTC)Focus Asia Pacific
Asia and the Pacific are the most vibrant regions in the world. No matter if you’re in Vanuatu, India, China or Burma. There are many stories to be told. PCJ Radio’s Focus Asia Pacific is a weekly news magazine bringing together some of the best news coverage from the region.
8:35pm (07:35 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
9:30pm (08:30 UTC)World of Radio
Glenn Hauser presents World of Radio. 30 minutes of news and information for shortwave listeners and DXers.
10:00pm (09:00 UTC)World News
World News from VOA or Feature Story News
10:05pm (09:05 UTC)Innovation Now
Hear the compelling stories behind the technologies, people and concepts that are shaping our future.
10:07pm (09:07 UTC)Best of British
Showcasing the very best unsigned British music
11:00pm (10:00 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.

Marahau Time

   

The World
Earth viewed from the Sun 
From the Sun
Earth viewed from above NZ 
From above
41°S 173°E
 
Visitor Map

Link to www.radioheritage.net
Top of this page Email us Home page